# SDR UIEA2023121801000

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 110,421 hours, 17,571 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Life Vest
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

MISSING 3 SPARE LIFE VEST MISSING ( NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) (120 DAYS) (NEF-CABIN GENERAL 5) )( INSTALLED 3 MISSING SPARE LIFE VESTS ON AIRCRAFT IAW LOPA DWG 6725A197-EEL. DMI 199117 CLOSED. PLACARD REMOVED AND MCC NOTIFIED. )
